Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 29, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 3, 2022, 5:36 PM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2022, 5:36 PM MDT (23:36 UTC)
- Expired
- Jun 3, 2022, 6:45 PM MDT
- In force
- 69 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Bent County, CO, Kiowa County, CO, Prowers County, CO
The radar
The Goodland radar (KGLD), 137 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 2:36 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.6 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -331 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
849
WUUS55 KPUB 032336
SVRPUB
COC011-061-099-040045-
/O.NEW.KPUB.SV.W.0029.220603T2336Z-220604T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
536 PM MDT Fri Jun 3 2022
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Prowers County in southeastern Colorado...
Central Kiowa County in southeastern Colorado...
Northeastern Bent County in southeastern Colorado...
* Until 645 PM MDT.
* At 536 PM MDT, severe thunderstorms were located along a line
extending from 12 miles northeast of Eads to 10 miles north of
Hasty, moving east at 35 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Neegronda Reservoir and Sweetwater Reservoir around 555 PM MDT.
Other locations in the path of these severe thunderstorms include
Neeoshe Reservoir and Queens Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3816 10247 3815 10298 3862 10274 3861 10222
TIME...MOT...LOC 2336Z 266DEG 31KT 3862 10265 3827 10299
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Cohen1 follow-up statement
729
WWUS55 KPUB 040040
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
640 PM MDT Fri Jun 3 2022
COC011-061-099-040045-
/O.CON.KPUB.SV.W.0029.000000T0000Z-220604T0045Z/
Prowers CO-Kiowa CO-Bent CO-
640 PM MDT Fri Jun 3 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR NORTHWESTERN PROWERS...EASTERN KIOWA AND NORTHEASTERN BENT
COUNTIES...
At 639 PM MDT, severe thunderstorms were located along a line
extending from 14 miles south of Weskan to 11 miles south of Sheridan
Lake, moving east at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Sheridan Lake, Chivington, Brandon, Neeoshe Reservoir and Queens
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3816 10247 3816 10279 3862 10261 3861 10222
TIME...MOT...LOC 0039Z 266DEG 31KT 3866 10196 3831 10230
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
CSS/CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:01 PM MDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jun 3, 3:01 PM MDT, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 301 PM MDT Fri Jun 3 2022 .SHORT TERM...(This evening through Sunday) Issued at 301 PM MDT Fri Jun 3 2022 1) Critical fire weather conditions expected over the San Luis Valley tomorrow afternoon and evening. 2) Strong to severe thunderstorms are expected through this evening, a strong outflow is possible Saturday afternoon over the far eastern plains, and the high impact low confidence severe set up over the far eastern plains on Sunday. Currently... The severe weather risk is on track for this afternoon, there is fairly widespread convection over the eastern mountains south of El Paso County. The immediate risk will be over the I-25 corridor in which ping pong ball sized hail and 70 mph gusts are possible over the next few hours. CAPE values via mesoanalysis indicate nearly 2500 j/kg over Pueblo County, however 0-3km bulk shear values are around 20 kt. With the amount of CAPE in the atmosphere some sporadic severe thunderstorms are expected over the I-25 corridor. Tonight: The severe risk continues this evening, and by 6PM MDT, thunderstorms will be exiting the I-25 corridor moving towards the far eastern plains. Looking at the environment, the NAM seems to be the most correct model at this point in time, matching temperatures and dew point temperatures. The HRRR is a little more sparse with convection, however the known limitations of the HRRR mixing the atmosphere and becoming too dry is a reasonable outcome. The NAMs depiction of this afternoon has around 2000-3000 j/kg of SBCAPE/MUCAPE during the evening ahead of convection initiation. 0- 6km bulk shear values range from 35 to 45 knots are expected and the hodograph has low to mid level concavity, favoring right splitting supercells. The overall picture of what we are expecting this evening is a transition from more isolated thunderstorms during the early afternoon, to more of a MCS line of storms that will continue to develop new updrafts as the cold pool marches east-southeast. Main hazards will be 1.5" hail, 70 mph winds, and an isolated tornado possible. Tomorrow: We did not upgrade the Fire Weather Watch to a Red Flag Warning. The wind speeds just doesn't seem like they will be reaching criteria. Weak upper level winds do not support the translation to the surface. We'll keep the Watch out for now, but may have to cancel in the next forecast package. Less convective activity is expected tomorrow afternoon as the main CAPE axis will be over the Kansas side of the Colorado-Kansas border, however, if that axis shifts to the east a strong storm may be possible when a weak wave propagates overhead during the evening. The most likely outcome is expected to be high based showers that have the potential to create 40 to 50 mph wind gusts, which is supported by DCAPE values ranging from 800 to 1000 j/kg. Sunday: The San Luis Valley will have near critical fire weather conditions on Sunday afternoon and evening, however fire weather highlights do not seem likely as wind speeds will be the limiting factor. An interesting severe weather set-up may occur on Sunday afternoon, but a few complexities need to occur for the set-up to develop. The first requirement will be an outflow boundary from convection located over southern Nebraska and northern Kansas, which will act to tighten and force a moisture gradient over the southeastern plains of Colorado. There is support via the NAM and the ECMWF, whereas the GFS keeps the convection out east and mixes out the low level moisture supporting my case for convection. Consider this event a high impact low confidence event that needs to be monitored. Main hazards would be large hail and gusty winds, with a very low chance for tornadogenesis. .LONG TERM...(Monday night through Friday) Issued at 301 PM MDT Fri Jun 3 2022 Key Messages: 1) Strong to severe thunderstorms are possible from Monday through Thursday. Large hail, gusty winds, and an isolated tornado are possible on Monday and Tuesday, whereas large hail and gusty winds are possible on Wednesday and Thursday. 2) Fire Weather possibilities strongest in the San Luis Valley and Southwest Mountains throughout the work week. For Monday: Upper level disturbances will dominate most of the week. As temperatures will be warm on Monday, a cold front will push through eastern Colorado approximately Monday night into Tuesday morning, cooling the temperatures a little, and shifting the winds to the east pushing moisture towards the mountains adjacent to the I-25 Corridor, orographically causing convection and increasing CAPE and lowering capping, which will enhance the chances of widespread thunderstorms capable of producing large hail and gusty winds throughout the forecast area. The NAM hints at a ribbon of CAPE with values greater than 1500 j/kg along the I-25 corridor, whereas the GFS has lower values (around 1000 J/kg), but they are more widespread across the eastern plains. Either way, model guidance is hinting at strong to severe thunderstorms developing over the plains Monday afternoon. There is some uncertainty of how far south the convection will develop, the EPS has a signal of thunderstorms developing south of Highway 50, whereas the GEFS hints at a more northerly outcome. Therefore, this needs to be monitored closely over the next few days. On the other hand, the deterministic models are hinting at an MCS developing over our portions of the southeastern plains. There is also some uncertainty for thunderstorms in this time period involves the possibility that capping could stay in place, but capping will likely deteriorate according to model ensembles. Main impacts from these storms may be large hail, gusty winds, and a very low chance of an isolated tornado, which could lead to damage to structures and vehicles due to these hazards. Outflows from thunderstorms could produce hazardous cross-winds along the I-25 Corridor, especially for high-profile vehicles. Locally heavy rainfall over the burn scars may result in flash flooding. Any fire weather concerns appear to be limited to the San Luis Valley and Southwest mountains due to low humidities and periodic wind gusts throughout the forecast period. Tuesday: A very similar pattern is expected on Tuesday in comparison to Monday, however there is expected to be higher low level moisture in robson's to the previous days MCS. This will increase CAPE values over the eastern plains to around 1500 to 2000 J/kg. The model derived 0-6km bulk shear values are hinting at values near 60kts with a straight hodograph. This supports the development of splitting supercells, not favoring left or right splits. Tuesday has the potential to be a higher end severe weather day with large hail, strong winds, and isolated tornadic development. Please stay tuned to latest updates. Rainfall totals from Monday into Wednesday could reach 1 to 2 inches in some localities. Outflows from thunderstorms could produce hazardous cross-winds along the I-25 Corridor, especially for high- profile vehicles. Wednesday through Friday: Wednesday and Thursday look fairly similar. The post cold/gust front air is expected to cool the high temptress on Wednesday to the mid 70s to low 80s, which really decreases instability over the region. The one area of concern, on both days, will be the southern I-25 corridor and the eastern mountains where a theta-e ribbon and low level winds create orographic lift. Strong to severe thunderstorms are possible over this region on both Wednesday and Thursday. Main impacts could be large hail and gusty winds. Thursday is expected to have higher coverage due to more efficient daytime heating. Uncertainty stems from the possibility that the disturbances that initiate thunderstorm genesis, according to some models, may track south. There will be a warming trend, slightly bringing up temperatures, but relative humidities should stay above fire hazard thresholds except for the San Luis Valley and Southwest Mountains. -Riser && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 301 PM MDT Fri Jun 3 2022 Thunderstorms will continue to be in the vicinity of KCOS and KPUB through around 01Z. If a storm develops overhead IFR and LIFR conditions are expected. VFR conditions are the prevailing flight category and will last through the rest of te forecast period. Some gusty outflow winds are possible tomorrow afternoon over KCOS. KALS will remain VFR throughout the forecast period with period of gusty westerly winds during the afternoon. && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 8 PM MDT this evening for COZ224. Fire Weather Watch from Saturday afternoon through Saturday evening for COZ224. && SHORT TERM...SKELLY LONG TERM...RISER AVIATION...SKELLY
Hazardous weather outlook, Jun 3, 11:42 AM MDT, 5 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1142 AM MDT Fri Jun 3 2022 COZ058>089-093>099-041745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1142 AM MDT Fri Jun 3 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Critical fire weather conditions are expected across the San Luis Valley this afternoon due to gusty winds and low humidity values. Scattered severe storms are expected across the plains, along and east of the I-25 corridor this afternoon and evening. Initial thunderstorm development early this afternoon over and near the mountains and into the I-25 corridor will be capable of producing hail to the size of ping pong balls, wind gusts up to 70 mph, and producing an isolated tornado. The risk for burn scar flash flooding will also increase during this time. Storms are then expected to move east into remaining areas of the plains later this afternoon and evening. The highest risk for more widespread severe storms will be in these locations, especially along and north of Highway 50. Main hazards will be wind gusts to 70 mph, large hail to the size of ping pong balls, and an isolated tornado. Storms and the severe threat then shift east of the area by the mid to late evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Near critical to critical fire weather conditions are expected Saturday and Sunday across the San Luis Valley. Isolated thunderstorms are possible across the eastern mountains and plains Saturday and Sunday during the afternoon and early evening hours. The main hazards will be cloud to ground lightning and strong wind gusts. The potential for severe weather will exist over the plains for Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region this afternoon and evening. SKELLY/27
In the hours before
Special weather statement, Jun 3, 3:41 PM MDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
341 PM MDT Fri Jun 3 2022
COZ086-089-093-032215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
341 PM MDT Fri Jun 3 2022
...Strong thunderstorms will impact portions of northwestern Otero,
Crowley and east central Pueblo Counties through 415 PM MDT...
At 341 PM MDT, Doppler radar was tracking developing strong
thunderstorms along a line extending from 11 miles south of Forder
to near Boone.
Movement was east at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fowler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3851 10353 3826 10359 3797 10410 3824 10426
3852 10386
TIME...MOT...LOC 2141Z 288DEG 8KT 3852 10379 3821 10418
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Cohen/StewardSpecial weather statement, Jun 3, 4:48 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
448 PM MDT Fri Jun 3 2022
COZ087-088-032315-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
448 PM MDT Fri Jun 3 2022
...A strong thunderstorm will impact portions of southeastern
Huerfano and northwestern Las Animas Counties through 515 PM MDT...
At 448 PM MDT, Doppler radar was tracking a strong thunderstorm near
Walsenburg, or 20 miles east of Indian Creek on the southeastern
Spring Burn Scar, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Walsenburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3742 10482 3751 10489 3772 10465 3749 10449
TIME...MOT...LOC 2248Z 240DEG 22KT 3753 10475
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Steward/HodanishSpecial weather statement, Jun 3, 5:02 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
502 PM MDT Fri Jun 3 2022
COZ076-077-081-083-032345-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
502 PM MDT Fri Jun 3 2022
...A strong thunderstorm will impact portions of northeastern Fremont
and southwestern Teller Counties through 545 PM MDT...
At 502 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Guffey, or 29 miles northeast of Hayden Pass Burn
Scar, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cripple Creek and Victor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3884 10516 3854 10500 3852 10544 3870 10554
3870 10533 3879 10533
TIME...MOT...LOC 2302Z 257DEG 18KT 3862 10539
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KTSLocal storm report, Jun 3, 5:06 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
506 PM MDT FRI JUN 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL 6 WSW KIM 37.22N 103.45W
06/03/2022 M1.25 INCH LAS ANIMAS CO STORM CHASER
STORM CHASER REPORTED VIA SPOTTER NETWORK.
&&
MWSpecial weather statement, Jun 3, 5:10 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
510 PM MDT Fri Jun 3 2022
COZ093-097-032345-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
510 PM MDT Fri Jun 3 2022
...A strong thunderstorm will impact portions of southeastern Otero,
northeastern Las Animas and southwestern Bent Counties through 545 PM
MDT...
At 510 PM MDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout near North La Junta, moving east at
20 mph.
HAZARD...Landspouts, wind gusts of 50 to 55 mph, and nickel size
hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Higbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3794 10362 3793 10313 3764 10313 3764 10362
TIME...MOT...LOC 2310Z 273DEG 19KT 3793 10352
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CSS/CohenLocal storm report, Jun 3, 5:20 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
520 PM MDT FRI JUN 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 1 WNW LAS ANIMAS 38.07N 103.24W
06/03/2022 M1.00 INCH BENT CO TRAINED SPOTTER
&&
MWThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 4:20 AM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 24 hr |
| Jun 3, 12:31 PM MDT | Special Weather Statement | PUB | Saguache | 44 min |
| Jun 3, 12:47 PM MDT | Special Weather Statement | PUB | Teller | 43 min |
| Jun 3, 12:54 PM MDT | Special Weather Statement | PUB | Huerfano | 36 min |
| Jun 3, 1:12 PM MDT | Special Weather Statement | PUB | Saguache | 48 min |
| Jun 3, 1:17 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 3, 1:35 PM MDT | Special Weather Statement | PUB | Teller | 10 min |
| Jun 3, 1:38 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jun 3, 1:45 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jun 3, 2:17 PM MDT | Special Weather Statement | PUB | Huerfano | 28 min |
| Jun 3, 2:26 PM MDT | Special Weather Statement | PUB | Huerfano | 34 min |
| Jun 3, 2:32 PM MDT | Special Weather Statement | PUB | Otero | 43 min |
| Jun 3, 2:39 PM MDT | Special Weather Statement | PUB | Pueblo | 21 min |
| Jun 3, 2:52 PM MDT | Special Weather Statement | PUB | Las Animas | 23 min |
| Jun 3, 2:57 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jun 3, 3:01 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 59 min |
| Jun 3, 3:12 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Pueblo | 63 min |
| Jun 3, 3:23 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Jun 3, 3:41 PM MDT | Special Weather Statement | PUB | Crowley | 34 min |
| Jun 3, 3:48 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero, Pueblo | 72 min |
| Jun 3, 3:52 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 53 min |
| Jun 3, 4:25 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 65 min |
| Jun 3, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| Jun 3, 4:48 PM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| Jun 3, 4:48 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 72 min |
| Jun 3, 4:57 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 48 min |
| Jun 3, 5:02 PM MDT | Special Weather Statement | PUB | Teller | 43 min |
| Jun 3, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 51 min |
| Jun 3, 5:10 PM MDT | Special Weather Statement | PUB | Bent | 35 min |
| Jun 3, 5:13 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 32 min |
| Jun 3, 5:15 PM MDT | Tornado Warning | PUB | Bent | 45 min |
| Jun 3, 5:23 PM MDT | Tornado Warning | PUB | Kiowa | 37 min |
| Jun 3, 5:44 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 76 min |
| Jun 3, 5:52 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 23 min |
| Jun 3, 5:56 PM MDT | Special Weather Statement | PUB | Huerfano | 49 min |
| Jun 3, 5:56 PM MDT | Tornado Warning | PUB | Bent, Kiowa, Prowers | 49 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.